AMS eContent Search Results
Matches for: msc=(52C10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Andrew Suk. On the Erd\H{o}s-Szekeres convex polygon problem. J. Amer. Math. Soc. 30 (2017) 1047-1053.
Abstract, references, and article information   
View Article: PDF

[2] János Pach and Gábor Tardos. Tight lower bounds for the size of epsilon-nets. J. Amer. Math. Soc. 26 (2013) 645-658.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1